My Side Effects Are Mild

lovecat

Member
Standard Member
Apr 6, 2014
27
14
3
Australia
Hi. I have been on 15mg for 16 days. I had trouble stsying asleep for the first week but thats better now. Dry mouth and thirst i can live with, i drink 2 to A4 litres of water a day. but now i'm experiencing hot flushes, is that normal?

I get them mainly when i cant drink water for a while, like today i was visiting someone and didnt drink for 2 hours and my face just goes hot and red. And also getting pimples. little underskin pimples. I still think these are mild compared to the other side effects i have read about. The flushes are embarassing though..
 
Last edited by a moderator:

Kate

Administrator
Staff member
Nov 21, 2009
1,265
827
113
Hi, Can't say what's 'normal' speaking of side effects. But flushes yes - they appear, easpecially when you start. Are you sure it's not some other medicine you're taking with Duromine? Or maybe something in the food... It happens when people have to take painkillers, or other medications while using Duromine, so drug interactions occur like that. Just guessing;)
 

lovecat

Member
Standard Member
Apr 6, 2014
27
14
3
Australia
Hi Kate. No, besides my contraceptive pill, i don't take any other drugs, won't even drink coffee. The hot flushes started on day 6 and are on and off; the only thing in common with their timing is when i haven't drank water for a while.
So i'm just guessing too. I'm thankful my side effects are mild, and thankyou for letting me know others get flushes occasionally too.